| Model Number |
000150 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.This issue will continue to be monitored through the complaint system to assure patient safety.Device not yet received.
Event or Problem Description
The sales representative reported on behalf of the customer that the 000150, marked guidewire (2/cs), was being used during an egd dilation procedure on (b)(6) 2023 when it was reported, ¿distal spring tip kink after they were pulled out of an endoscope for a dilation procedures that were performed.¿.There was no report of injury, medical intervention, or hospitalization for the patient or user.The procedure was completed with an alternate device causing a 10-minute delay.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 4 devices for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 12 complaints, regarding 38 devices, for this device family and failure mode.During this same time frame 56,930 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.0007.This issue will continue to be monitored through the complaint system to assure patient safety.
Event or Problem Description
The sales representative reported on behalf of the customer that the 000150, marked guidewire (2/cs), was being used during an egd dilation procedure on 13feb23 when it was reported, ¿distal spring tip kink after they were pulled out of an endoscope for a dilation procedures that were performed.¿.There was no report of injury, medical intervention, or hospitalization for the patient or user.The procedure was completed with an alternate device causing a 10-minute delay.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.